# SDR ASAA2020011331843

- Difficulty date: January 11, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 27,853 hours, 9,023 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7603 · Power Lever
- Part: Knob
- Part number: 654511714
- Condition: Loose
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KNOB HANDLE ON NR 2 THROTTLE IS LOOSE AND WOBBLY. GROUNDED - YES. TIGHTENED KNOB.
